INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Inflaton field fluctuations from gauge-invariant metric fluctuations during inflation
Autor/es:
MARIANO ANABITARTE; MAURICIO BELLINI
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Editorial:
Societa Italiana di Fisica
Referencias:
Lugar: Bologna; Año: 2004 vol. 119 p. 615 - 615
ISSN:
0369-3554
Resumen:
 The evolution of the inflaton field fluctuations from gauge-invariant metric fluctuations is discused. In particular, the case of a symmetric $\phi_c$-exponential potential is analyzed.
rds']